MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 380MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 MM / TI CANN FRN / GT 380MM / RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.033.968S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during femoral recon nail (frn) insertion, the frn nail became stuck in the canal requiring forceful impaction and subsequent extraction.The driving cap/threaded broke off.During the extraction of the frn nail, the two (2) universal chuck with t-handle broke due to forceful extraction.Action taken when the event occurred was extraction of nail, new ream rod inserted and same frn nail was inserted into femur.There was sixty (60) minutes surgical delay.The procedure was completed successfully.This report is for one (1) 9 mm / ti cann frn / gt 380mm / right - sterile.This is report 4 of 4 for complaint (b)(4).

Brand Name
9 MM / TI CANN FRN / GT 380MM / RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11579149
Report Number2939274-2021-01549
Device Sequence Number14519719
Product Code HSB
UDI-Device Identifier10886982272232
UDI-Public(01)10886982272232
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.033.968S
Device Catalogue Number04.033.968S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2021
Initial Report FDA Received Date03/27/2021
Patient Sequence Number1
Patient Age13 YR
Patient Weight35